MAUDE Adverse Event Report: TELEFLEX MEDICAL VLOCK LG CLIP 6/CART 14/BOX; CLIP, IMPLANTABLE

TELEFLEX MEDICAL VLOCK LG CLIP 6/CART 14/BOX; CLIP, IMPLANTABLE
Model Number IPN921001
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/15/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device investigation is pending and the results will be submitted in a follow-up report.
 
Event or Problem Description
Reported issue: urologist was using the vesolock in a robotic prostatectomy and clips would not lock.Three packs of cartridges ope ned and attempted but there was the same problem with all packs.Hem-o-loc found and used successfully as a result.
 
Additional Manufacturer Narrative
Qn#(b)(4).The customer returned one cartridge with packaging, two intact clips, and two loose clips of 61114v vlock lg clip 6/cart 14/box for investigation.No clip applier was returned.The returned sample was visually examined with and without magnification.Biological material was observed on the clips and cartridge.An unacceptable level of flash/hook deformation was observed on the first returned intact clip.This defect was not present on the other returned clips.Dimensional inspection was not required as a part of this complaint investigation.A functional inspection was performed on the returned clips.The flash/hook deformation was likely responsible for this failure.An nc was opened to further investigate this issue.The remaining clips were able to properly load into the jaws of the applier and were successfully applied to over-stressed surgical tubing.The finished goods device history was reviewed and lot number 228053 of product 61114v vlock lg clip 6/cart 14/box investigation did not show issues related to the complaint.The ifu for this product, 15-lb-00368 rev.00, was reviewed as a part of this complaint investigation.The ifu states, "manual-load applier/remover jaws are delicate and can easily become damaged, as can some other applier/remover components.Mishandling of applier/removers may result in improper load and/or closure of the jaws.Appropriate care, cleaning, lubrication and maintenance are important to ensure proper function.Please examine the applier/remover before each surgery for potential damage." an unacceptable level of flash/hook deformation was observed on the first returned intact clip.An nc was opened to further investigate this issue.The reported complaint of clips not closing/locking was confirmed with the returned sample.Teleflex will continue to monitor and trend on complaints of this nature.
 
Event or Problem Description

Brand Name
VLOCK LG CLIP 6/CART 14/BOX
Common Device Name
CLIP, IMPLANTABLE
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
3015 carrington mill blvd
morrisville NC 27560
Manufacturer Contact
effie jefferson
3015 carrington mill blvd
morrisville 27560
9194332672
MDR Report Key15933958
Report Number3011137372-2022-00233
Device Sequence Number17260131
Product Code FZP
UDI-Device Identifier14026704737441
UDI-Public14026704737441
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K152082
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2025
Device Model NumberIPN921001
Device Catalogue Number61114V
Device Lot Number228053
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/28/2022
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2022
Supplement Date Received by Manufacturer01/07/2023
Initial Report FDA Received Date12/07/2022
Supplement Report FDA Received Date01/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED.; NONE REPORTED.
Patient SexMale